MAUDE Adverse Event Report: ARTHREX, INC. 2.8MM GUIDE PIN; SMOOTH FIXATION PIN

ARTHREX, INC. 2.8MM GUIDE PIN; SMOOTH FIXATION PIN
Model Number 2.8MM GUIDE PIN
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill wire is worn and runs out of round.It was noticed after the surgery.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the surface around the 2.8 mm guide pin was chipped and scratched.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.

Brand Name
2.8MM GUIDE PIN
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19343020
Report Number1220246-2024-03453
Device Sequence Number7143528
Product Code LXH
UDI-Device Identifier00888867298279
UDI-Public00888867298279
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.8MM GUIDE PIN
Device Catalogue NumberAR-9616
Device Lot Number45552235
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown